Aliveplus Pharmacy

 

AliveplusPharmacy

 

 

(07) 849 3805


McAfee SECURE sites help keep you safe from identity theft, credit card fraud, spyware, spam, viruses and online scams

 


 

 

 

Aliveplus Newsletter

Don't miss out - sign up here
for exclusive special offers:
Subscribe

Sudafed PE Nasal Decongestant Day and Night Relief

Our International Customers, please visit: AlivePlusPharmacy AlivePlusPharmacy AlivePlusPharmacy AlivePlusPharmacy
Sudafed PE Nasal Decongestant Day and Night Relief
Product Use : Sudafed PE Nasal Decongestant provides fast and effective relief from sinus and nasal congestion.
Classification : OTC Pharmacy Only Medicine
(No Prescription Required)
Manufacturer Name : Pfizer

Also see:  Sudafed PE Nasal Decongestant Day and Night Relief (48 tablets)

1 packet of Sudafed PE Nasal Decongestant Day and Night Relief 24 tabletsNZD $18.00
2 packets of Sudafed PE Nasal Decongestant Day and Night Relief 48 tabletsNZD $35.40
3 packets of Sudafed PE Nasal Decongestant Day and Night Relief 72 tabletsNZD $52.80
5 packets of Sudafed PE Nasal Decongestant Day and Night Relief 120 tabletsNZD $87.00
Information - Sudafed PE Nasal Decongestant Day and Night Relief

Sudafed PE Phenylephrine Nasal Decongestant provides fast and effective relief from sinus and nasal congestion, which is commonly associated with colds, flu, sinusitis and allergy / hayfever, without drowsiness. Sudafed PE unblocks stuffy noses and helps dry runny noses and is non-drowsy.
Each packet contains both day and night tablets. Non drowsy day tablets for daytime use and night tablets for bedtime.

Use

Day Tablets (red) 2 tablets in the morning, 2 tablets in the afternoon if necessary. Night Tablets (orange) 2 tablets in the evening at bedtime as necessary.
When to stop: Adults: after a few days. Children: 48 hours, except on medical advice.

Ingredients

Day Tablet contains: Phenylephrine Hydrochloride 5mg Paracetamol 500mg, 
Night Tablet also contains: Chlorpheniramine Maleate 2mg

Important Notes

Phenylephrine may cause sleeplessness in some people. Chlorpheniramine may cause drowsiness. Avoid alcohol. Keep to the recommended dose. If symptoms persist, please see your doctor.

 



© 2019   AlivePlusPharmacy   Sitemap and Policies